# SDR DL73K990289

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E & E Compt
- Component: 215201
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT SMELL IN CABIN.  FOUND GASPER FAN BREAKER POPPED.  DEFERRED PER MINIMUM EQUIPMENT LIST AND COLLARED BREAKER FOR FAN.  REPLACED FAN.
